# SDR DL72S020136

- Difficulty date: February 4, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 62,421 hours, 46,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR INOP.  REPLACED LIGHTS ASSY AND BATTERIES, CHECKS OK.
